Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So i been using this set up for like a month and a half

but today i noticed there is a redish dry spot on my neck, it does sort of look like a rash, but it feels like really dry skin.

Any ideas? Should i go to derm and talk to him about this, because i remember him saying if bactrim gave me a rash i should stop taking it and go see him.

Share this post


Link to post
Share on other sites
So i been using this set up for like a month and a half

but today i noticed there is a redish dry spot on my neck, it does sort of look like a rash, but it feels like really dry skin.

Any ideas? Should i go to derm and talk to him about this, because i remember him saying if bactrim gave me a rash i should stop taking it and go see him.

hmm

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×